MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200088020
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).
 
Event or Problem Description
It was reported that the stent was protruding.An epic¿ vascular stent 8x80x120 was selected for a percutaneous transluminal angioplasty (pta) procedure in the iliac vein for a moderately calcified lesion with 99% stenosis.During unpacking, it was noted that the stent was protruding from the sheath.
 
Additional Manufacturer Narrative
Returned product consisted of an epic self-expanding stent system.The outer sheath, tip, and the remainder of the device were checked for damage.No damage was noticed on the device.The stent was inadvertently partially deployed approximately 4.5mm from the marker band.Inspection of the remainder of the device, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred prior to patient contact.(b)(4).
 
Event or Problem Description

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6580775
Report Number2134265-2017-04926
Device Sequence Number95665
Product Code NIO
UDI-Device Identifier08714729805724
UDI-Public(01)08714729805724(17)20180731(10)18233221
Combination Product (Y/N)N
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberH74939200088020
Device Catalogue Number39200-08802
Device Lot Number18233221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2017
Supplement Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1